Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações
AuthID: I-000-1EJ
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 2209
105 Team MembersFilters -> Year: 2025
1281
TITLE: Meshfree methods for nonhomogeneous Brinkman flows Full Text
AUTHORS: Nuno F M Martins ; Magda Rebelo ;
PUBLISHED: 2014, SOURCE: COMPUTERS & MATHEMATICS WITH APPLICATIONS, VOLUME: 68, ISSUE: 8, PAGES: 872-886
AUTHORS: Nuno F M Martins ; Magda Rebelo ;
PUBLISHED: 2014, SOURCE: COMPUTERS & MATHEMATICS WITH APPLICATIONS, VOLUME: 68, ISSUE: 8, PAGES: 872-886
1282
TITLE: Modeling Malaria Infection and Immunity against Variant Surface Antigens in Principe Island, West Africa Full Text
AUTHORS: Bandeiras, C; Trovoada, MJ; Goncalves, LA; Marinho, CRF; Turner, L; Hviid, L; Penha Goncalves, C; Gomes, MGM ;
PUBLISHED: 2014, SOURCE: PLOS ONE, VOLUME: 9, ISSUE: 2
AUTHORS: Bandeiras, C; Trovoada, MJ; Goncalves, LA; Marinho, CRF; Turner, L; Hviid, L; Penha Goncalves, C; Gomes, MGM ;
PUBLISHED: 2014, SOURCE: PLOS ONE, VOLUME: 9, ISSUE: 2
1283
TITLE: Monochromatic K-r-Decompositions of Graphs Full Text
AUTHORS: Liu, H ; Sousa, T ;
PUBLISHED: 2014, SOURCE: JOURNAL OF GRAPH THEORY, VOLUME: 76, ISSUE: 2, PAGES: 89-100
AUTHORS: Liu, H ; Sousa, T ;
PUBLISHED: 2014, SOURCE: JOURNAL OF GRAPH THEORY, VOLUME: 76, ISSUE: 2, PAGES: 89-100
INDEXED IN:
Scopus
WOS
1284
TITLE: Morita homotopy theory of <math><msup><mrow><mi>C</mi></mrow><mrow><mo>⁎</mo></mrow></msup></math>-categories
Full Text
AUTHORS: Ivo DellʼAmbrogio; Gonçalo Tabuada ;
PUBLISHED: 2014, SOURCE: Journal of Algebra, VOLUME: 398, PAGES: 162-199
AUTHORS: Ivo DellʼAmbrogio; Gonçalo Tabuada ;
PUBLISHED: 2014, SOURCE: Journal of Algebra, VOLUME: 398, PAGES: 162-199
1285
TITLE: Morita homotopy theory of C*-categories Full Text
AUTHORS: Ivo Dell'Ambrogio; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 398, PAGES: 162-199
AUTHORS: Ivo Dell'Ambrogio; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: JOURNAL OF ALGEBRA, VOLUME: 398, PAGES: 162-199
INDEXED IN:
Scopus
WOS
1286
TITLE: Much or More? Experiments of Rationality and Spite with School Children
AUTHORS: Ricardo E C Teixeira; Andre F D'Almeida; Fabio A C C Chalub ;
PUBLISHED: 2014, SOURCE: North American Journal of Psychology, VOLUME: 16, ISSUE: (1)
AUTHORS: Ricardo E C Teixeira; Andre F D'Almeida; Fabio A C C Chalub ;
PUBLISHED: 2014, SOURCE: North American Journal of Psychology, VOLUME: 16, ISSUE: (1)
INDEXED IN:
Handle
Handle1287
TITLE: Multi-Objective Meta-Heuristic Approach supported by an Improved Local Search Strategy for the Design and Planning of Supply Chain Networks
AUTHORS: Chibeles-Martins, Nelson ; Tania Pinto Varela; Ana Paula Barbosa Povoa ; Novais, AQ;
PUBLISHED: 2014, SOURCE: 24th European Symposium on Computer Aided Process Engineering (ESCAPE) in 24TH EUROPEAN SYMPOSIUM ON COMPUTER AIDED PROCESS ENGINEERING, PTS A AND B, VOLUME: 33, PAGES: 313-318
AUTHORS: Chibeles-Martins, Nelson ; Tania Pinto Varela; Ana Paula Barbosa Povoa ; Novais, AQ;
PUBLISHED: 2014, SOURCE: 24th European Symposium on Computer Aided Process Engineering (ESCAPE) in 24TH EUROPEAN SYMPOSIUM ON COMPUTER AIDED PROCESS ENGINEERING, PTS A AND B, VOLUME: 33, PAGES: 313-318
1288
TITLE: Multi-product Capacitated Single-Allocation Hub Location Problems: Formulations and Inequalities Full Text
AUTHORS: Correia, I ; Nickel, S; Saldanha da Gama, F;
PUBLISHED: 2014, SOURCE: NETWORKS & SPATIAL ECONOMICS, VOLUME: 14, ISSUE: 1, PAGES: 1-25
AUTHORS: Correia, I ; Nickel, S; Saldanha da Gama, F;
PUBLISHED: 2014, SOURCE: NETWORKS & SPATIAL ECONOMICS, VOLUME: 14, ISSUE: 1, PAGES: 1-25
1289
TITLE: Noncommutative Artin motives Full Text
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: SELECTA MATHEMATICA-NEW SERIES, VOLUME: 20, ISSUE: 1, PAGES: 315-358
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: SELECTA MATHEMATICA-NEW SERIES, VOLUME: 20, ISSUE: 1, PAGES: 315-358
1290
TITLE: NONCOMMUTATIVE MOTIVES, NUMERICAL EQUIVALENCE, AND SEMI-SIMPLICITY
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: AMERICAN JOURNAL OF MATHEMATICS, VOLUME: 136, ISSUE: 1, PAGES: 59-75
AUTHORS: Matilde Marcolli; Goncalo Tabuada ;
PUBLISHED: 2014, SOURCE: AMERICAN JOURNAL OF MATHEMATICS, VOLUME: 136, ISSUE: 1, PAGES: 59-75
1291
TITLE: On a continuous time stock price model with regime switching, delay, and threshold Full Text
AUTHORS: Pedro P Mota ; Manuel L Esquivel ;
PUBLISHED: 2014, SOURCE: QUANTITATIVE FINANCE, VOLUME: 14, ISSUE: 8, PAGES: 1479-1488
AUTHORS: Pedro P Mota ; Manuel L Esquivel ;
PUBLISHED: 2014, SOURCE: QUANTITATIVE FINANCE, VOLUME: 14, ISSUE: 8, PAGES: 1479-1488
1292
TITLE: On lattices from combinatorial game theory modularity and a representation theorem: Finite case Full Text
AUTHORS: Carvalho, A; dos Santos, CP ; Dias, C; Coelho, F; Neto, JP; Nowakowski, R; Vinagre, S;
PUBLISHED: 2014, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 527, PAGES: 37-49
AUTHORS: Carvalho, A; dos Santos, CP ; Dias, C; Coelho, F; Neto, JP; Nowakowski, R; Vinagre, S;
PUBLISHED: 2014, SOURCE: THEORETICAL COMPUTER SCIENCE, VOLUME: 527, PAGES: 37-49
1293
TITLE: On regularization of Mellin PDO's with slowly oscillating symbols of limited smoothness Full Text
AUTHORS: Oleksiy Karlovych ; Karlovich, YI; Lebre, AB;
PUBLISHED: 2014, SOURCE: Communications in Mathematical Analysis, VOLUME: 17, ISSUE: 2, PAGES: 189-208
AUTHORS: Oleksiy Karlovych ; Karlovich, YI; Lebre, AB;
PUBLISHED: 2014, SOURCE: Communications in Mathematical Analysis, VOLUME: 17, ISSUE: 2, PAGES: 189-208
INDEXED IN:
Scopus
1294
TITLE: On semigroups of endomorphisms of a chain with restricted range Full Text
AUTHORS: Vítor H. Fernandes ; Preeyanuch Honyam; Teresa M Quinteiro ; Boorapa Singha;
PUBLISHED: 2014, SOURCE: SEMIGROUP FORUM, VOLUME: 89, ISSUE: 1, PAGES: 77-104
AUTHORS: Vítor H. Fernandes ; Preeyanuch Honyam; Teresa M Quinteiro ; Boorapa Singha;
PUBLISHED: 2014, SOURCE: SEMIGROUP FORUM, VOLUME: 89, ISSUE: 1, PAGES: 77-104
1295
TITLE: On some auto-induced regime switching double-threshold glued diffusions
AUTHORS: Esquivel, ML ; Mota, PP ;
PUBLISHED: 2014, SOURCE: Journal of Statistical Theory and Practice, VOLUME: 8, ISSUE: 4, PAGES: 760-771
AUTHORS: Esquivel, ML ; Mota, PP ;
PUBLISHED: 2014, SOURCE: Journal of Statistical Theory and Practice, VOLUME: 8, ISSUE: 4, PAGES: 760-771
1296
TITLE: On the bootstrap methodology for the estimation of the tail sample fraction
AUTHORS: Frederico Caeiro ; Ivette I Gomes;
PUBLISHED: 2014, SOURCE: Proceedings of COMPSTAT 2014 - 21st International Conference on Computational Statistics, PAGES: 545-552
AUTHORS: Frederico Caeiro ; Ivette I Gomes;
PUBLISHED: 2014, SOURCE: Proceedings of COMPSTAT 2014 - 21st International Conference on Computational Statistics, PAGES: 545-552
INDEXED IN:
Scopus
1297
TITLE: ON THE EVOLUTION AND ASYMPTOTIC ANALYSIS OF OPEN MARKOV POPULATIONS: APPLICATION TO CONSUMPTION CREDIT Full Text
AUTHORS: Manuel L Esquivel ; Jose M Fernandes ; Gracinda R Guerreiro ;
PUBLISHED: 2014, SOURCE: STOCHASTIC MODELS, VOLUME: 30, ISSUE: 3, PAGES: 365-389
AUTHORS: Manuel L Esquivel ; Jose M Fernandes ; Gracinda R Guerreiro ;
PUBLISHED: 2014, SOURCE: STOCHASTIC MODELS, VOLUME: 30, ISSUE: 3, PAGES: 365-389
1298
TITLE: On the Exact and Near-Exact Distributions of the Product of Generalized Gamma Random Variables and the Generalized Variance Full Text
AUTHORS: Carlos A Coelho ; Barry C Arnold;
PUBLISHED: 2014, SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 43, ISSUE: 10-12, PAGES: 2007-2033
AUTHORS: Carlos A Coelho ; Barry C Arnold;
PUBLISHED: 2014, SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 43, ISSUE: 10-12, PAGES: 2007-2033
1299
TITLE: ON THE RANKS OF CERTAIN MONOIDS OF TRANSFORMATIONS THAT PRESERVE A UNIFORM PARTITION Full Text
AUTHORS: Vítor H. Fernandes ; Teresa M Quinteiro ;
PUBLISHED: 2014, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 42, ISSUE: 2, PAGES: 615-636
AUTHORS: Vítor H. Fernandes ; Teresa M Quinteiro ;
PUBLISHED: 2014, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 42, ISSUE: 2, PAGES: 615-636
1300
TITLE: On the Ranks of Semigroups of Transformations on a Finite Set with Restricted Range Full Text
AUTHORS: Vítor H. Fernandes ; Jintana Sanwong;
PUBLISHED: 2014, SOURCE: ALGEBRA COLLOQUIUM, VOLUME: 21, ISSUE: 3, PAGES: 497-510
AUTHORS: Vítor H. Fernandes ; Jintana Sanwong;
PUBLISHED: 2014, SOURCE: ALGEBRA COLLOQUIUM, VOLUME: 21, ISSUE: 3, PAGES: 497-510